A Note on k-generalized projections
NAGIOS: RODERIC FUNCIONANDO

A Note on k-generalized projections

Repositori DSpace/Manakin

A Note on k-generalized projections

Mostra el registre complet de l'element

Visualització       (82.91Kb)

Exportar a Refworks
    
Lebtahi, Leila; Thome, Néstor
Aquest document és un/a article, creat/da en: 2007
In this note, we investigate characterizations for k-generalized projections (i.e., A^k =A*) on Hilbert spaces. The obtained results generalize those for generalized projections on Hilbert spaces in [Hong-Ke Du, Yuan Li, The spectral characterization of generalized projections, Linear Algebra Appl. 400 (2005) 313-318] and those for matrices in [J. Benítez, N. Thome, Characterizations and linear combinations of k-generalized projectors, Linear Algebra Appl. 410 (2005) 150-159].

    Lebtahi, Leila Thome, Néstor 2007 A Note on k-generalized projections Linear Algebra and its Applications 420 2,3 572 575
https://doi.org/10.1016/j.laa.2006.08.011
distribuït sota llicència Creative Commons de Reconeixement-NoComercial 3.0 No adaptada

Aquest element apareix en la col·lecció o col·leccions següent(s)

Mostra el registre complet de l'element

Cerca a RODERIC

Cerca avançada

Visualitza

Estadístiques